# SDR A6WA200640206

- Difficulty date: May 19, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 DENT TO LEFT FUSELAGE 7.375 INCH AFT OF FS 755 JUST FORWARD OF MID SPAR DATUM VS 43.75.  MAINTENANCE REPAIRED PER BOMBARDIER ENGINEERING ORDER 601R-53-9230B.  COMPLIANCE WITH FAR 25.571, REQUIRED WITHIN 12 MONTHS.  (M)
